# SDR SWAA2019011528419

- Difficulty date: December 29, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 48,562 hours, 28,642 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 111A13225
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER VAPOR BARRIER UPPER SUPPORT ANGLE CRACKED AT BS 663, LBL 7.  REPAIRED ANGLE IAW EA & ER.
